Skew left braces of nilpotent type

Ferran Cedó, Agata Smoktunowicz, Leandro Vendramin

Research output: Contribution to journalArticleResearch

7 Citations (Scopus)

Abstract

© 2018 London Mathematical Society We study series of left ideals of skew left braces that are analogs of upper central series of groups. These concepts allow us to define left and right nilpotent skew left braces. Several results related to these concepts are proved and applications to infinite left braces are given. Indecomposable solutions of the Yang–Baxter equation are explored using the structure of skew left braces.
Original languageEnglish
Pages (from-to)1367-1392
JournalProceedings of the London Mathematical Society
Volume118
DOIs
Publication statusPublished - 1 Jun 2019

Keywords

  • 16T25 (primary)
  • 81R50 (secondary)

Fingerprint Dive into the research topics of 'Skew left braces of nilpotent type'. Together they form a unique fingerprint.

Cite this